# SDR SWIA2020081151734

- Difficulty date: June 28, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: E/E Bay Dr Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR LT SIDE AFT FITTING ON THE FUSELAGE IS CRACKED.   REMOVED AND REPLACED FITTING AT AVIONIC DOOR LT SIDE AFT FUSELAGE IAW SRM.
